Previous |  Up |  Next


Title: A note on the centralizer of topological isometric extensions (English)
Author: Siemaszko, Artur
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 46
Issue: 1
Year: 2005
Pages: 137-143
Category: math
Summary: The centralizer of a semisimple isometric extension of a minimal flow is described. (English)
Keyword: topological dynamics
Keyword: isometric extensions
Keyword: centralizer
MSC: 37B05
MSC: 54H20
idZBL: Zbl 1121.37012
idMR: MR2175866
Date available: 2009-05-05T16:50:14Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Brown L.G.: Topologically complete groups.Proc. Amer. Math. Soc. 35 (1972), 593-600. Zbl 0251.22001, MR 0308321
Reference: [2] Danilenko A., Lemańczyk M.: Isometric extensions, $2$-cocycles and ergodicity of skew products.Studia Math. 137 (1999), 123-142. MR 1734392
Reference: [3] Glasner E., Mentzen M.K., Siemaszko A.: A natural family of factors for minimal flows.Contemp. Math. 215 (1998), 19-42. Zbl 0916.54024, MR 1603137
Reference: [4] Siemaszko A.: Ergodic and Topological Properties of Distal Dynamical Systems.PhD Thesis, Toruń, 1996.


Files Size Format View
CommentatMathUnivCarolRetro_46-2005-1_13.pdf 200.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo